MathSciNet Relay Station
MathSciNet bibliographic data
MR1191478 (94b:57007) 57M25 (20F36 57-02)
Birman, Joan S. New points of view in knot theory. Bull. Amer. Math. Soc. (N.S.) 28 (1993), no. 2, 253–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement